# SDR ASAA2014072808705

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 64,322 hours, 42,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1146801
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS.  OPS CHECKED GOOD IAW MM 33-51-11.
